Change search
ReferencesLink to record
Permanent link

Direct link
Stockholm University, Nordic Institute for Theoretical Physics (Nordita). Uppsala University, Sweden.
Number of Authors: 2
2015 (English)In: Annals of Probability, ISSN 0091-1798, Vol. 43, no 3, 1045-1081 p.Article in journal (Refereed) Published
Abstract [en]

We study random bipartite planar maps defined by assigning nonnegative weights to each face of a map. We prove that for certain choices of weights a unique large face, having degree proportional to the total number of edges in the maps, appears when the maps are large. It is furthermore shown that as the number of edges n of the planar maps goes to infinity, the profile of distances to a marked vertex rescaled by n(-1/2) is described by a Brownian excursion. The planar maps, with the graph metric resealed by n(-1/2), are then shown to converge in distribution toward Aldous' Brownian tree in the Gromov-Hausdorff topology. In the proofs, we rely on the Bouttier-di Francesco-Guitter bijection between maps and labeled trees and recent results on simply generated trees where a unique vertex of a high degree appears when the trees are large.

Place, publisher, year, edition, pages
2015. Vol. 43, no 3, 1045-1081 p.
Keyword [en]
Random maps, planar maps, mobiles, simply generated trees, continuum random tree, Brownian tree
National Category
URN: urn:nbn:se:su:diva-118546DOI: 10.1214/13-AOP871ISI: 000354665200004OAI: diva2:825942
Available from: 2015-06-24 Created: 2015-06-22 Last updated: 2015-06-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Nordic Institute for Theoretical Physics (Nordita)
In the same journal
Annals of Probability

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link